Discussions that mention synthroid

Thyroid Disorders board


You guys might recall that I was on a very high fiber diet and my doctor upped me from 100 mcgs to 112 mcgs to compensate for what I wasn't absorbing due to the fiber blah blah blah. This was several months ago. I'm taking the generic form of synthroid.

I've been doing fine on that. However, the last couple of weeks I've been off that high fiber because I felt that it was causing me excess gas. Well.........as of about 5 or 6 days ago I've been suffering with excrutiating upper leg pain off and on (mostly on). I'm wondering if it could be that I am NOW absorbing too much.

At first I thought maybe I got a bad batch with crappy fillers and binders that was affecting me but I was 15 pills into the new bottle before I started suffering any pain so I've pretty well dismissed that as being the culprit.

If I'm up moving around alot it seems to almost go away but boy when I sit for any length of time it comes back big time and hurts like heck.

Just so you'll know, I'm also taking Lexapro 5mg as of about 2 months ago and Prosom 2mg to sleep as of 2 months ago. (generics of both of course)


Would appreciate your input.

Thanks